# SDR DL72S960377

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 700-706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE UPPER SKIN AT THE S-26L LAP JOINT CORRODED BETWEEN STA 700 AND STA 706.  DAMAGE REMOVAL RESULTED IN A 3 INCH BY 6 INCH CUT OUT AREA OF THE UPPER SKIN.  ALSO, THE 0.020 2024-T3 CLAD BONDED DOUBLER BETWEEN THE UPPER AND LOWER SKINS IN THE LAP, WAS REMOVED FROM APPROXIMATELY BS 680 TO 712 TO REMOVE CORROSION.  IN ACCORDANCE WITH B727 SRM 53-30-3, FIG 14, A DOUBLER WAS INSTALLED, REF DL ERA 302842-14.
